# SDR 375PA0033

- Difficulty date: February 21, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N375PA
- Make and model: Boeing 737-39A
- Aircraft serial: 23812
- Aircraft time: 44,983 hours, 38,217 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFENER FOR THE FRONT SPAR BULKHEAD AT RBL 6.25 WAS TRIMMED OFF TO ALLOW FOR REPAIR OF KEEL BEAM (SDR 375PA0032).  REPAIRED PER EA 57-029.
